question-icon

Is pregnancy possible despite taking Plan-B?

default
Posted on Mon, 25 Jul 2016
Question: I took the morning after pill, I am birth control but was worried anyways. I got a period for 7 days at the Normal time it should come and I've just had another one. However ever since I have been bloated is this normal? It's been a month
doctor
Answered by Dr. Ramadevi Wani (18 minutes later)
Brief Answer:
Bloated feeling is not due to pregnancy or morning after pill.

Detailed Answer:
Hi,
Welcome to Healthcare magic.
I am Dr Ramadevi Wani. I will be answering your concerns today.

Birth control pills if taken as per instructions are very effective in preventing pregnancy. In addition you have also taken morning after pill. So there is no chance for pregnancy in your case. So do not worry about it.

The bloated feeling is not due to the morning after pill or pregnancy. It may be something to do with your diet or lack of exercises. So exercise regularly.

Birth control pills also cause the feeling of bloating in some women. If you feel that it could be the birth control pill that you are using, then change to pills containing lowest amount of estrogen like Alesse, Ortho-evra, XXXXXXX etc.

I hope this is helpful.
If you have further concerns, do write to me. i will be happy to answer.
Best wishes,
Dr Rama

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Ramadevi Wani

OBGYN

Practicing since :1985

Answered : 1445 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is pregnancy possible despite taking Plan-B?

Brief Answer: Bloated feeling is not due to pregnancy or morning after pill. Detailed Answer: Hi, Welcome to Healthcare magic. I am Dr Ramadevi Wani. I will be answering your concerns today. Birth control pills if taken as per instructions are very effective in preventing pregnancy. In addition you have also taken morning after pill. So there is no chance for pregnancy in your case. So do not worry about it. The bloated feeling is not due to the morning after pill or pregnancy. It may be something to do with your diet or lack of exercises. So exercise regularly. Birth control pills also cause the feeling of bloating in some women. If you feel that it could be the birth control pill that you are using, then change to pills containing lowest amount of estrogen like Alesse, Ortho-evra, XXXXXXX etc. I hope this is helpful. If you have further concerns, do write to me. i will be happy to answer. Best wishes, Dr Rama